Necessary and sufficient conditions for generalized convexity

Volume 61 / 1995

Janusz Krzyszkowski Annales Polonici Mathematici 61 (1995), 77-88 DOI: 10.4064/ap-61-1-77-88


We give some necessary and sufficient conditions for an n-1 times differentiable function to be a generalized convex function with respect to an unrestricted n-parameter family.


  • Janusz Krzyszkowski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image